# SDR SWAA2015020236269

- Difficulty date: January 8, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 55,725 hours, 43,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 520+10 LOWER AFT WINDOW SKIN CORNER CRACKED.  REPAIRED SKIN IAW EA.
